RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   First Aid Advice (https://www.recoveryourlife.com/forum/forumdisplay.php?f=57)
-   -   Antiseptic Cream (https://www.recoveryourlife.com/forum/showthread.php?t=6230)

Sofie 24-06-2007 07:21 PM

Antiseptic Cream
 
According to the label/box, I've got avoid 'repeated use'. Why's this please?

Guardian angel 24-06-2007 07:25 PM

There could be a number of reasons why, you are best to ask your Pharmacist as they will be able to tell you more about whatever perticular antiseptic cream that you have.

Bitter_Angel 25-06-2007 02:57 AM

It is incase you system builds up a tolerance to it. For the same reason you should not repetiedly use anti biotics.

It is a good idea to speak to your pharmacist regarding alterntives as there are many types and occasional changes may be benficial.

ANGEL VOICE 25-06-2007 03:45 AM

The reason for this is that...yes, you can OD on creams also.
They get absorbed into your bloodstream and can do just as much harm when overused as can the ones taken orally.

pugdog 26-06-2007 05:13 AM

ooh! thanks for the warning.. i just read the box of neasporin and it says dont use longer than a week (unless directed by a dr) So.. how long inbetween uses should you wait? I've been using it on different areas almost everyday for the past several months :wow!: Will the damages be internal, or more of a rash?
Thanks,

-brian

Coffee Addict 26-06-2007 09:36 PM

The damages are the same as if you had OD'd on oral meds.
It can be asorbed into the blood stream and damage the liver.
Please, as with oral meds, only use as directed.


All times are GMT +1. The time now is 12:51 AM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.